Artículos de revistas
Global stabilization in nonlinear discrete systems with time-delay
JOURNAL OF GLOBAL OPTIMIZATION Volume: 56 Issue: 2 Special Issue: SI Pages: 251-263 DOI: 10.1007/s10898-012-9862-y
Trofimchuk, SI (Trofimchuk, Sergei I.) Univ Talca, Inst Matemat & Fis, Talca, Chile.A class of scalar nonlinear difference equations with delay is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are given. Applications in economics and other fields lead to consideration of associated optimal control problems. An optimal control problem of maximizing a consumption functional is stated. The existence of optimal solutions is established and their stability (the turnpike property) is proved.